# SDR DLM11020850

- Difficulty date: July 21, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N810DE
- Make and model: Doug MD-11
- Aircraft serial: 48565
- Aircraft time: 40,124 hours, 5,484 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 411000137
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, F/A REPORTS HEARING LOUD POP AND SEEING SPARKS FLY OUT OF COFFEEMAKERS IN AFT GALLEY.  F/A`S REPORT SMELLING ELECTRICAL SMOKE.  INSPECTED COFFEEMAKERS AND COMPARTMENT WIRING, NO TROUBLE FOUND OR EVIDENCE OF ELECTRICAL ARCING.  REPLACED AFT GALLEY COFFEEMAKERS 3 AND 4.
